# SDR USAA2010030190467

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 15,659 hours, 6,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 327 - ACA-PHX - EMERGENCY LIGHTS - THE RED EMERGENCY LIGHT ON SEAT 8D IS BROKEN.  REPLACED RED EMERGENCY LIGHT ON SEAT 8D.  OPERATIONAL CHECK WAS GOOD PER MM 33-51-00.
